# SDR SWAA2022021656522

- Difficulty date: June 28, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 49,090 hours, 28,775 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE PANEL 651GB FORWARD INBOARD T-SECTION AFT SUPPORT ROD SHAFT IS BROKEN / REPLACED IB T-SECTION AFT SUPPORT ROD ON RH WING TE PANEL 651GB IAW B737 AMM 57-50-02-400-801 AND AIPC 57-50-00-30 TW: AAR 20073 DUE 11-25-18 AND AAR 19623 DUE 12-13-18 ATAG A85641
